# SDR GTIA000196

- Difficulty date: May 10, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DTW - FOUND EMERGENCY FLOOR TRACK LIGHTING STRIP AT 1 EF IS HELD DOWN BY CARGO PIT TAPE.  RESECURED TRACK IAW 33-50-00, NO DEFECTS NOTED.  (M)
